# SDR UALA2010102904014

- Difficulty date: October 27, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 83,681 hours, 13,450 cycles
- Engine: Pwa PW4060
- System (JASC): 2211 · Autopilot Computer
- Part: Damper
- Part number: 285T0013126
- Condition: Faulty
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT YAW DAMPER INOPERATIVE.  ACCOMPLISHED YAW DAMPER SYS BITE.  SYS TESTED NORMAL.  STORED FLIGHT LEG FAULTS IN RT YAW DAMPER MODULE FAULTING RT YAW DAMPER ACTUATOR.  LT YAW DAMPER MODULE HAS NO FAULTS.
